Advertisement

A Linearity Preserving Algebraic Flux Correction Scheme of Upwind Type Satisfying the Discrete Maximum Principle on Arbitrary Meshes

  • Petr Knobloch
Conference paper
Part of the Lecture Notes in Computational Science and Engineering book series (LNCSE, volume 126)

Abstract

Various choices of limiters in the framework of algebraic flux correction (AFC) schemes applied to the numerical solution of scalar steady-state convection–diffusion–reaction equations are discussed. A new limiter of upwind type is proposed for which the AFC scheme satisfies the discrete maximum principle and linearity preservation property on arbitrary meshes.

Notes

Acknowledgements

This work has been supported through the grant No. 16-03230S of the Czech Science Foundation.

References

  1. 1.
    G.R. Barrenechea, V. John, P. Knobloch, Some analytical results for an algebraic flux correction scheme for a steady convection-diffusion equation in one dimension. IMA J. Numer. Anal. 35(4), 1729–1756 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    G.R. Barrenechea, V. John, P. Knobloch, Analysis of algebraic flux correction schemes. SIAM J. Numer. Anal. 54(4), 2427–2451 (2016)MathSciNetCrossRefGoogle Scholar
  3. 3.
    G.R. Barrenechea, V. John, P. Knobloch, An algebraic flux correction scheme satisfying the discrete maximum principle and linearity preservation on general meshes. Math. Models Methods Appl. Sci. 27(3), 525–548 (2017)MathSciNetCrossRefGoogle Scholar
  4. 4.
    P. Knobloch, Numerical solution of convection–diffusion equations using a nonlinear method of upwind type. J. Sci. Comput. 43(3), 454–470 (2010)MathSciNetCrossRefGoogle Scholar
  5. 5.
    P. Knobloch, On the application of algebraic flux correction schemes to problems with non-vanishing right-hand side. Boundary and Interior Layers, Computational and Asymptotic Methods – BAIL 2014, ed. by P. Knobloch. Lect. Notes Comput. Sci. Eng., vol. 108 (Springer, Berlin, 2015), pp. 99–109Google Scholar
  6. 6.
    P. Knobloch, On the discrete maximum principle for algebraic flux correction schemes with limiters of upwind type. Boundary and Interior Layers, Computational and Asymptotic Methods BAIL 2016, ed. by Z. Huang, M. Stynes, and Z. Zhang. Lect. Notes Comput. Sci. Eng., vol. 120 (Springer, Berlin, 2017), pp. 129–139Google Scholar
  7. 7.
    D. Kuzmin, Algebraic flux correction for finite element discretizations of coupled systems, in Proceedings of the International Conference on Computational Methods for Coupled Problems in Science and Engineering, ed. by M. Papadrakakis, E. Oñate, B. Schrefler (CIMNE, Barcelona, 2007), pp. 1–5Google Scholar
  8. 8.
    D. Kuzmin, Explicit and implicit FEM-FCT algorithms with flux linearization. J. Comput. Phys. 228, 2517–2534 (2009)MathSciNetCrossRefGoogle Scholar
  9. 9.
    D. Kuzmin, Linearity-preserving flux correction and convergence acceleration for constrained Galerkin schemes. J. Comput. Appl. Math. 236, 2317–2337 (2012)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Faculty of Mathematics and Physics, Department of Numerical MathematicsCharles UniversityPragueCzech Republic

Personalised recommendations